It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


I agree with you about the commercials. I cringe everytime i see one. I'll wait for a new class of osteo drugs to be introduced before i'd consider taking another one. I'm hoping the FDA will approve strontium renalte (protelos) eventually...the osteo drug of choice in Europe. I took actenol for 2 months after being dx in May and stopped when i started experiencing very dry eyes and blurry vision. That was enough for me to say no more. I have been a walker all my adult life and now have aches and pain in my hips and talibone area that seem to have started after taking the actenol, but i can't say for sure its the cause.

How far or for how long are you walking? Are you walking on hard pavement? Do you need to replace your walking shoes? Theses are things that could play a part in the pain your feeling in your knee and legs since you just recently started your brisk walking program. Like you, i am inclined to think the pain originated with the actenol since there are many people that have experienced the same thing.

Motesflus is right..talk to your dr about all that concerns you and if he doesn't want to work with you start looking for one that will. I've taken articles into mine and basically told him what i would or wouldn't do. I can't say he agrees 100% with my choices, but he goes along with them. I'm hoping that after a year or so of the strontium i'll get a DEXA that shows improvents, so he'll see that its a viable alternative to the meds offered by the drug companies.

I am now taking strontium citrate in addition to calcium, magnesium, fish oil and an over 50 womens multivitamin. I walk daily , weather permitting or do a walking type video and strength training. take care...phyllis





All times are GMT -7. The time now is 06:19 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!